# SDR CALA2025110310840

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 81,077 hours, 35,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AFT LIGHT MESSAGE POPULATED WHEN PERFORMING EMERGENCY LIGHT TEST VIA PTP. NO SYS OK.   REMOVED AND REPLACED EPSU BATTERY AFT LIGHT PER PTP IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A . PERFORMED OPS CHECK OF THE EMERGENCY POWER SUPPLY UNITS,  BITE-CHECK IAW TASK CARD 18-3351-1-0003. OPS CHECK GOOD,  SYSTEM OK.  LED CAME ON.
